MathSciNet Relay Station
MathSciNet bibliographic data
MR2063128 (2005e:53134) 53D20 (14M15)
Goldin, R. F.; Mare, A.-L. Cohomology of symplectic reductions of generic coadjoint orbits. Proc. Amer. Math. Soc. 132 (2004), no. 10, 3069–3074.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement